RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 6, Pages 723–729 (Mi de11289)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Existence and Asymptotics of Solutions for a Class of Second-Order Quasilinear Ordinary Differential Equations

R. G. Akhmetov

Bashkir State Pedagogical University

Full text: PDF file (982 kB)

English version:
Differential Equations, 2005, 41:6, 757–763

Bibliographic databases:

UDC: 517.928
Received: 03.03.2004

Citation: R. G. Akhmetov, “Existence and Asymptotics of Solutions for a Class of Second-Order Quasilinear Ordinary Differential Equations”, Differ. Uravn., 41:6 (2005), 723–729; Differ. Equ., 41:6 (2005), 757–763

Citation in format AMSBIB
\Bibitem{Akh05}
\by R.~G.~Akhmetov
\paper Existence and Asymptotics of Solutions for a Class of Second-Order Quasilinear Ordinary Differential Equations
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 6
\pages 723--729
\mathnet{http://mi.mathnet.ru/de11289}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2205779}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 6
\pages 757--763
\crossref{https://doi.org/10.1007/s10625-005-0213-3}


Linking options:
  • http://mi.mathnet.ru/eng/de11289
  • http://mi.mathnet.ru/eng/de/v41/i6/p723

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. G. Akhmetov, “Asymptotic behavior of the solution to a convection-diffusion problem with bulk chemical reaction in the wake of a particle”, Comput. Math. Math. Phys., 46:5 (2006), 796–809  mathnet  crossref  mathscinet  elib  elib
  • Number of views:
    This page:254
    Full text:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020